Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2184

Title: Three-dimensional flops and noncommutative rings
Authors: VAN DEN BERGH, Michel
Issue Date: 2004
Citation: DUKE MATHEMATICAL JOURNAL, 122(3). p. 423-455
Abstract: For Y, Y+ three-dimensional smooth varieties related by a flop, Bondal and Orlov conjectured that the derived categories D-b (coh(Y)) and D-b (coh(Y+)) are equivalent. This conjecture was recently proved by Bridgeland. Our aim in this paper is to give a partially new proof of Bridgeland's result using noncommutative rings. The new proof also covers some mild singular and higher-dimensional situations (including those occuring in the recent paper by Chen [11]).
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Van den Bergh, M, Limburgs Univ Ctr, Dept Math, Univ Campus, B-3590 Diepenbeek, Belgium.vdbergh@luc.ac.be
URI: http://hdl.handle.net/1942/2184
DOI: 10.1215/S0012-7094-04-12231-6
ISI #: 000221392500001
ISSN: 0012-7094
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.